Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Had embryos transferred. HCG level increased, cramps, spotting, had blood taken out. Help?

On Mar 23 I had 3 embryos transferred (frozen 5 day b). On apr 7th my hCG level was 1073 and a scan scheduled for Apr 30th. April 18 I had a gush of blood, huge thumb size clots (2) and mild cramping. It lasted a couple of hours and today, April 19th just spotting. I had my blood taken and will again on Monday to see if my hCG is dropping. Is there any chance I could still be carrying at least one baby
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Mar 2013
Thanks for your query.
Firstly, what you describe sadly sounds like a miscarriage.
The bleeding, passage of clots and cramping all goes in favour of a miscarriage.
Mostly, you would have aborted by now.
There is a very slight possibility of carrying a baby right now, going by your description.
You need to wait till your repeat B HCG levels reported.
There is no point of stressing out till then.
Please be positive and keep calm.
Take care.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor